The geometrical model of dendritic growth: The small velocity limit

Roger F. Dashen, David A. Kessler, Herbert Levine, Robert Savit

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We present a systematic analysis of the geometrical model of dendritic growth in the small velocity limit. Velocity selection is demonstrated analytically and the allowed velocities are explicitly calculated as a function of anisotropy.

Original languageEnglish
Pages (from-to)371-380
Number of pages10
JournalPhysica D: Nonlinear Phenomena
Volume21
Issue number2-3
DOIs
StatePublished - Sep 1986
Externally publishedYes

Bibliographical note

Funding Information:
After the work reported herein was finished, we were informed of the concurrent work of M. Kruskal and H. Segur on this problem. Using a very different approach, they arrived at the same conclusions. The research of D.A.K. and R.S. is supported in part by DOE Grant No. DE-FG02-85ER45189. The research of R.D. is supported in part by DOE Grant No. DE-AC02-76ER02220.

Fingerprint

Dive into the research topics of 'The geometrical model of dendritic growth: The small velocity limit'. Together they form a unique fingerprint.

Cite this